Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Started the pill and now the bleeding won't stop

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Started the pill and now the bleeding won't stop

    I'm 16, I started my pill on my first day of bleeding. It was a Sunday and on my brand of pill (levlen ED) the Sunday pill in the red section is a hormone pill not a sugar pill. That was almost two weeks ago and I'm still bleeding, it's not much just a little and its brown rather than red. I still have to wear pads everyday and it's beginning to both annoy and worry me.

    Is it just the new hormones in my body? Please help.
    There are no happy thoughts
    My world is black and grey.
    Everything is wrong for me
    Coz I go home today.

  • It does take some time for your body to adjust to the hormones, but, bleeding for two weeks, while on the pill... I'd be at least calling the Dr's office and talking to a nurse.

    Comment


    • Your body will definately need time to adjust but as lana said above...I'd be calling the doc and speak to a nurse

      Comment


      • Ok I will call a nurse tomorrow. Thank you
        There are no happy thoughts
        My world is black and grey.
        Everything is wrong for me
        Coz I go home today.

        Comment


        • Let us know ninja, you may find the dose was not strong enough....

          Welcome to the Forum.

          CW
          PUT A LITTLE 'LIKE' IN MY SOUL!

          Comment


          • I called my doctor today. She told me it was a natural reaction and that it would take three to four cycles to settle into a regular pattern and until it does I should keep using other methods of contraception too. I'm so glad, although having to worry about bleeding for the rest of summer isn't going to be much fun.

            Thanks for your help guys :-)
            There are no happy thoughts
            My world is black and grey.
            Everything is wrong for me
            Coz I go home today.

            Comment

            or

            Womens Health orange logoGet The Newsletter

            Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

            Latest Activity On Our Forums

            Collapse

            Latest Topics On Our Forums

            Collapse

            Working...
            X